Previous |  Up |  Next


Title: Matematicky nadané dievčatá a ženy (Czech)
Title: Mathematically gifted girls and ladies (English)
Author: Kalmbachová, Gudrun
Language: Czech
Journal: Pokroky matematiky, fyziky a astronomie
ISSN: 0032-2423
Volume: 37
Issue: 5
Year: 1992
Pages: 297-298
Category: other
Note: Přeložila K. Smítalová. (Czech)
Note: Translated by K. Smítalová. (English)
Date available: 2010-12-10T23:28:41Z
Last updated: 2012-08-25
Stable URL:


Files Size Format View
PokrokyMFA_37-1992-5_7.pdf 404.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo